# SDR REXA2014111801141

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 15,109 hours, 9,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 12 FLOOR STRIP MISSING.  INSTALLED AN EMER FLOOR STRIP IN EXIT ROW 12 IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED AT THIS TIME.
